# SDR SWAA2022032119486

- Difficulty date: September 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 43,277 hours, 30,171 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Damaged
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RAIL IS DAMAGED AT RBL 17.70 BS 460+8 WL 156 / CUTOUT DAMAGE SECTION FROM FCB 440+12-460+10 RBL17.70 IAW SRM 53-00-53-2R-2 PAR 4B. FABRICATED NEW REPAIR PARTS IAW SRM 53-00-53-2R-2 PAR 4:(D-J) INSTALLED REPAIR PARTS IAW SRM 53-00-53-2R-2 PAR 4(L-N)
